MathSciNet Relay Station
MathSciNet bibliographic data
MR2054656 (2005a:68159) 68R10 (05C20 05C80 68M10)
Guillaume, Jean-Loup; Latapy, Matthieu Bipartite structure of all complex networks. Inform. Process. Lett. 90 (2004), no. 5, 215–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement